# SDR CA190425011

- Difficulty date: April 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 1,761 hours
- Engine: Pwc PW207D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW207D2
- Condition: Making Metal
- Part time: 1,438 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE START CHIP LIGHT ILLUMINATED, CHIP PLUG AND OIL FILTER FOUND TO CONTAIN UNACCEPTABLE AMOUNT OF METAL CONTAMINATION. (TC# 20190425011)
